# SDR SWAA2023041814198

- Difficulty date: March 8, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 51,516 hours, 31,045 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR STARTS TO DELAM AT LOWER R/H COMPOSITE BULKHEAD AT BS663 RBL54 WL153.<[01] PART/MATERIAL IDENTIFIED PER SRM 57-10-10-0I-2 FIGURE 2 TABLE 2 ITEM 4 CRACK MIGRATION CAUSING DELAMINATION IN PREVIOUS REPAIR EXCEEDS THE ALLOWABLE LIMITS AS GIVEN IN SRM 57-10-10-1A-2 PARA 4. D. (1). REPAIR TO BE PERFORMED IAW SRM 51-70-04-2R-10 AS GIVEN IN SRM 57-10-10-2R-2 PARA 1. C. NOTE:;[02] PERFORMED DAMAGE REMOVAL & SURFACE PREPARATION STEPS IAW SRM 51-70-04-2R-10 PARA 4. STEPS A-C.;[03] VALIDATED REPAIR PER SRM 51-70-04-2R-10. DUE TO PROXIMITY OF REPAIR TO DAMAGE ON FAULT TTG8Q00JDQTX THE REPAIR WILL BE COMPLETED ON FAULT TTG8Q00JDQTX;[04] VERIFIED CORRECTIVE ACTIONS 1-3  VERIFIED MEASUREMENTS TABLE  VALIDATED REPAIR PER SRM 51-70-04-2R-10  DUE TO PROXIMITY OF REPAIR TO DAMAGE ON FAULT TTG8Q00JDQTX THE REPAIR WILL BE COMPLETED ON FAULT TTG8Q00JDQTX;[05] VERIFIED CORRECTIVE ACTIONS 1-3  VERIFIED MEASUREMENTS TABLE  VALIDATED REPAIR PER SRM 51-70-04-2R-10  DUE TO PROXIMITY OF REPAIR TO DAMAGE ON FAULT TTG8Q00JDQTX THE REPAIR WILL BE COMPLETED ON FAULT TTG8Q00JDQTX
